Aa
A
A
A
Close
Breast Cancer Community
9.41k Members
Avatar universal

left breast pain - help

I am a 27 year old who about 6 months ago stopped taking my bcp (Yasmin).  Since that time, I have been experiencing horrible breast pain that comes and goes.  At the end of November 07 I had an epidural injection into my lower spine due to disc problems that I have.  Since that time, the pain in my breast has doubled.  I am not noticing any lumps but the left breast does become more lumpy in nature as the pain is occuring.  It is mainly in the left breast upper arm area extending to just the start of my armpit.  My gyno originally had found nothing abnormal but I am scheduled for another exam in February as a follow up.  I have stopped caffeine as much as possible and am also taking daily vitamin E.  Is anyone else experiencing this problem and what causes this?
6 Responses
Avatar universal
Hi,

This could be due to hormonal fluctuations - breast pain and tenderness and also lumpiness increases due to this.

This is seen especially during the menstrual periods, and in women taking OCP's and HRT's.

You need to carry on regular breast self examinations and report any abnormal features to your doctor.

Take some OTC pain relief medications for the pain and see  if that helps.

During your re-evaluation with your gynecologist it would be advisable to ask her if a USG or any other investigation is required.

Do let us know about your progress.

Hope this helps.
Good luck.
Avatar universal
Hi,

This could be due to hormonal fluctuations - breast pain and tenderness and also lumpiness increases due to this.

This is seen especially during the menstrual periods, and in women taking OCP's and HRT's.

You need to carry on regular breast self examinations and report any abnormal features to your doctor.

Take some OTC pain relief medications for the pain and see  if that helps.

During your re-evaluation with your gynecologist it would be advisable to ask her if a USG or any other investigation is required.

Do let us know about your progress.

Hope this helps.
Good luck.
Avatar universal
Hi,

This could be due to hormonal fluctuations - breast pain and tenderness and also lumpiness increases due to this.

This is seen especially during the menstrual periods, and in women taking OCP's and HRT's.

You need to carry on regular breast self examinations and report any abnormal features to your doctor.

Take some OTC pain relief medications for the pain and see  if that helps.

During your re-evaluation with your gynecologist it would be advisable to ask her if a USG or any other investigation is required.

Do let us know about your progress.

Hope this helps.
Good luck.
Avatar universal
Hi,

This could be due to hormonal fluctuations - breast pain and tenderness and also lumpiness increases due to this.

This is seen especially during the menstrual periods, and in women taking OCP's and HRT's.

You need to carry on regular breast self examinations and report any abnormal features to your doctor.

Take some OTC pain relief medications for the pain and see  if that helps.

During your re-evaluation with your gynecologist it would be advisable to ask her if a USG or any other investigation is required.

Do let us know about your progress.

Hope this helps.
Good luck.
Avatar universal
Hi,

This could be due to hormonal fluctuations - breast pain and tenderness and also lumpiness increases due to this.

This is seen especially during the menstrual periods, and in women taking OCP's and HRT's.

You need to carry on regular breast self examinations and report any abnormal features to your doctor.

Take some OTC pain relief medications for the pain and see  if that helps.

During your re-evaluation with your gynecologist it would be advisable to ask her if a USG or any other investigation is required.

Do let us know about your progress.

Hope this helps.
Good luck.
Avatar universal
Hi,

This could be due to hormonal fluctuations - breast pain and tenderness and also lumpiness increases due to this.

This is seen especially during the menstrual periods, and in women taking OCP's and HRT's.

You need to carry on regular breast self examinations and report any abnormal features to your doctor.

Take some OTC pain relief medications for the pain and see  if that helps.

During your re-evaluation with your gynecologist it would be advisable to ask her if a USG or any other investigation is required.

Do let us know about your progress.

Hope this helps.
Good luck.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
A quick primer on the different ways breast cancer can be treated.
Diet and digestion have more to do with cancer prevention than you may realize
From mammograms to personal hygiene, learn the truth about these deadly breast cancer rumors.
Breast cancer is not an inevitability. From what you eat and drink to how much you exercise, learn what you can do to slash your risk.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.